# SDR FDEA201409232742

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 90,002 hours, 30,458 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB17701
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT LOWER SURFACE HAS DEEP GOUGE BY NR 11 SLAT TRACK.  REPAIRED IAW SRM 57-00-01 VOL1 FIG 4 SHEET 2.
